Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On root invariants of periodic classes in $\textrm {Ext}_ A(\textbf {Z}/2,\textbf {Z}/2)$


Author: Paul Shick
Journal: Trans. Amer. Math. Soc. 301 (1987), 227-237
MSC: Primary 55T15; Secondary 55S10
DOI: https://doi.org/10.1090/S0002-9947-1987-0879570-3
MathSciNet review: 879570
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if a class in the cohomology of the mod 2 Steenrod algebra is $\operatorname {mod} 2$-periodic in the sense of [10], then its root invariant must be ${\upsilon _{n + 1}}$-periodic, where ${\upsilon _{n}}$ denotes the $n$th generator of ${\pi _ \ast }({\text {BP}})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55T15, 55S10

Retrieve articles in all journals with MSC: 55T15, 55S10


Additional Information

Article copyright: © Copyright 1987 American Mathematical Society